# SDR AALA201708019010

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM OPERATIONAL TEST FOR OVERWING ESCAPE SLIDE LEFT SIDE FOR A LOW PRESSURE INDICATION ON PTP IN PASSENGER CABIN. TEST FAILED, FOUND LOOSE CONNECTOR. INSTALLED CONNECTOR 300RM4-C ON DEV-B IAW AMM 25-62-00-810-008-A.  RETESTED AND PASSED OPERATIONAL TEST ON SLIDE BOTTLES IAW AMM 25-62-46-400-001-A.
